# SDR 99ZZZX3301

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: B4678
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART FAILED NEW 'OUT OF BOX'.
